Advil PM Nightime Sleep and Pain Relief Medicine, 20 Coated Caplets
$ 5.99 $ 9.95
The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid is now on the market! Don't let pain keep you from getting the sleep you need! With Advil PM's unique coated caplets, you are able to fall asleep faster and stay asleep longer! The leader among over the counter, nighttime pain relievers, get back to obtaining hours of restful sleep with Advil PM!
Note: The pain relieving product in Advil is ibuprofen, which is a non-steroidal, anti-inflammatory drug, or NSAID, that is a safe and effective pain reliever and fever reducer when taken as directed.
- Do not take more than directed
- Adults and children 12 years and older, take 2 caplets at bedtime
- Do not take more than 2 caplets in 24 hours
- Read all warnings and directions before use and keep the carton
Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people who are allergic to aspirin. Symptoms may include:
- Facial Swelling
- Asthma (Wheezing)
- Skin Reddening
If an allergic reaction occurs, stop use and seek medical attention immediately.
Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The risks are higher if you are age 60 or older; have had stomach ulcers or bleeding problems; taking a blood thinning or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, etc.); consume 3 or more alcoholic drinks every day while using this product, or take more or for a longer time than directed.
Do Not Use:
- If you've had an allergic reaction to any other pain reliever or fever reducer
- Unless you have time for a full night's sleep
- In children under 12 years old
- Right before or after heart surgery
- With any other product containing diphenhydramine, even one used on skin
- If you have sleeplessness without pain
Ask a Doctor or Pharmacist Before Use:
- If the Stomach Bleeding warning applies to you
- You have problems or serious side effects from taking pain relievers or fever reducers
- You have a history of stomach problems, such as heartburn
- You have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma
- You are taking a diuretic
- You have a breathing problem, such as emphysema or chronic bronchitis
- You have glaucoma
- You have trouble urinating
- You are taking sedatives or tranquilizers, or any other sleep aid
- Under a doctor's care for any continuing medical illness
- Taking any other antihistamines
- Taking aspirin for heart attack or stroke, as ibuprofen may decrease the benefit of aspirin
- Taking any other drug
When Using This Product:
- Drowsiness will occur
- Avoid alcoholic drinks
- Do not drive a motor vehicle or operate machinery
- Take with food or milk if stomach upset occurs
- The risk of heart attack or stroke may increase if you use more than directed or for longer than directed
Stop Use & Ask Doctor If:
If pregnant or breastfeeding: Ask your doctor before use. It is key not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical attention or contact a Poison Control Center immediately.